Alert archive / Colorado / High Wind Warnings in 2025
High Wind Warning 11, NWS Pueblo, CO
NWS Pueblo, CO issued this high wind warning at Apr 16, 2025, 8:48 PM MDT for 6 counties in Colorado. It took effect at Apr 17, 2025, 10:00 AM MDT. It was in force for 7 hr. 10 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Apr 16, 2025, 8:48 PM MDT (02:48 UTC)
- In effect from
- Apr 17, 2025, 10:00 AM MDT
- Expired
- Apr 17, 2025, 5:00 PM MDT
- In force
- 7 hr
- Issued by
- NWS Pueblo, CO
Counties Alamosa County, CO, Conejos County, CO, Costilla County, CO, Huerfano County, CO, Las Animas County, CO, Rio Grande County, CO
The radar
The Pueblo radar (KPUX), 160 km from the middle of the area, began a volume at 02:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 17, 10:41 AM MDT | NON-TSTM WND GST 65 | 9 Nnw Walsenburg, CO | Mesonet station CO030 025s05910rws1rhs - 0.4 Mi N Of B. |
| Apr 17, 10:41 AM MDT | NON-TSTM WND GST 65 | 9 Nnw Walsenburg, CO | Mesonet station CO030 025s05910rws1rhs - 0.4 Mi N Of B. |
| Apr 17, 11:52 AM MDT | NON-TSTM WND GST 60 | 2 S Alamosa, CO | ASOS station KALS Alamosa Airport. |
| Apr 17, 11:52 AM MDT | NON-TSTM WND GST 60 | 2 S Alamosa, CO | ASOS station KALS Alamosa Airport. |
| Apr 17, 11:54 AM MDT | NON-TSTM WND GST 60 | 3 Ese Hoehne, CO | AWOS station KTAD Trinidad Airport. |
| Apr 17, 11:54 AM MDT | NON-TSTM WND GST 60 | 3 Ese Hoehne, CO | AWOS station KTAD Trinidad Airport. |
| Apr 17, 11:55 AM MDT | NON-TSTM WND GST 59 | 5 N Walsenburg, CO | AWOS station K4V1 4 N Walsenburg. |
| Apr 17, 11:55 AM MDT | NON-TSTM WND GST 59 | 5 N Walsenburg, CO | AWOS station K4V1 4 N Walsenburg. |
| Apr 17, 2:38 PM MDT | NON-TSTM WND GST 72 | 2 S Alamosa, CO | ASOS station KALS Alamosa Airport. |
| Apr 17, 3:16 PM MDT | NON-TSTM WND GST 67 | 9 Nnw Walsenburg, CO | Mesonet station CO030 025s05910rws1rhs - 0.4 Mi N Of B. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 2.8 hours before the alert went out and 284 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4754 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 58 m²/s²
- 0-3 km storm-relative helicity
- 90 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
810 WWUS75 KPUB 170248 NPWPUB URGENT - WEATHER MESSAGE National Weather Service Pueblo CO 848 PM MDT Wed Apr 16 2025 COZ070-071-087-088-171100- /O.UPG.KPUB.HW.A.0007.250417T1600Z-250417T2300Z/ /O.NEW.KPUB.HW.W.0011.250417T1600Z-250417T2300Z/ Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley-Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Including Alamosa, Blanca, Antonito, Trinidad, Manassa, San Luis, Walsenburg, La Jara, Sanford, Fort Garland, and Monte Vista 848 PM MDT Wed Apr 16 2025 ...HIGH WIND WARNING IN EFFECT FROM 10 AM TO 5 PM MDT THURSDAY... * WHAT...Southwest winds 30 to 40 mph with gusts up to 60 mph expected. * WHERE...Central San Luis Valley, Southern San Luis Valley, Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet, and Trinidad Vicinity/Western Las Animas County Below 7500 Feet. * WHEN...From 10 AM to 5 PM MDT Thursday. * IMPACTS...Damaging winds may blow down trees and power lines. Power outages are possible. Travel may be difficult, especially for high profile vehicles on north-south oriented highways. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution if you must drive. && $$ Visit us at http://www.weather.gov/pub EP
4 follow-up statements
803 WWUS75 KPUB 171024 NPWPUB URGENT - WEATHER MESSAGE National Weather Service Pueblo CO 424 AM MDT Thu Apr 17 2025 COZ070-071-087-088-171830- /O.CON.KPUB.HW.W.0011.250417T1600Z-250417T2300Z/ Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley-Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Including Sanford, Alamosa, Blanca, Antonito, Manassa, Monte Vista, Walsenburg, Fort Garland, La Jara, San Luis, and Trinidad 424 AM MDT Thu Apr 17 2025 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 5 PM MDT THIS AFTERNOON... * WHAT...Southwest winds 30 to 40 mph with gusts up to 60 mph expected. * WHERE...Central San Luis Valley, Southern San Luis Valley, Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet, and Trinidad Vicinity/Western Las Animas County Below 7500 Feet. * WHEN...From 10 AM this morning to 5 PM MDT this afternoon. * IMPACTS...Damaging winds may blow down trees and power lines. Power outages are possible. Travel may be difficult, especially for high profile vehicles on north-south oriented highways. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution if you must drive. && $$ Visit us at http://www.weather.gov/pub Ehr
450 WWUS75 KPUB 171734 NPWPUB URGENT - WEATHER MESSAGE National Weather Service Pueblo CO 1134 AM MDT Thu Apr 17 2025 COZ070-071-087-088-172300- /O.CON.KPUB.HW.W.0011.000000T0000Z-250417T2300Z/ Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley-Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Including Alamosa, Trinidad, Antonito, Manassa, Sanford, Fort Garland, San Luis, La Jara, Monte Vista, Blanca, and Walsenburg 1134 AM MDT Thu Apr 17 2025 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MDT THIS AFTERNOON... * WHAT...Southwest winds 35 to 40 mph with gusts up to 70 mph. * WHERE...Central and Southern San Luis Valley, Huerfano and western Las Animas Counties. * WHEN...Until 5 PM MDT this afternoon. * IMPACTS...Damaging winds could blow down trees and power lines. Widespread power outages are possible. Travel will be difficult, especially for high profile and light weight vehicles. * ADDITIONAL DETAILS...Areas of blowing dust could reduce area visibilities on highways. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain in the lower levels of your home during the windstorm, and avoid windows. Watch for falling debris and tree limbs. Use caution if you must drive. && $$ Visit us at http://www.weather.gov/pub KAM
856 WWUS75 KPUB 172031 NPWPUB URGENT - WEATHER MESSAGE National Weather Service Pueblo CO 231 PM MDT Thu Apr 17 2025 COZ070-071-087-088-172300- /O.CON.KPUB.HW.W.0011.000000T0000Z-250417T2300Z/ Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley-Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Including Alamosa, Trinidad, Antonito, Manassa, Sanford, Fort Garland, San Luis, La Jara, Monte Vista, Blanca, and Walsenburg 231 PM MDT Thu Apr 17 2025 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MDT THIS AFTERNOON... * WHAT...Southwest winds 35 to 40 mph with gusts up to 60 mph. * WHERE...Central and southern San Luis Valley, Huerfano and Las Animas Counties. * WHEN...Until 5 PM MDT this afternoon. * IMPACTS...Damaging winds could blow down trees and power lines. Widespread power outages are possible. Travel will be difficult, especially for high profile and light weight vehicles. * ADDITIONAL DETAILS...Areas of blowing dust could restrict visibilities on area highways. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain in the lower levels of your home during the windstorm, and avoid windows. Watch for falling debris and tree limbs. Use caution if you must drive. && $$ Visit us at http://www.weather.gov/pub KAM
515 WWUS75 KPUB 172300 NPWPUB URGENT - WEATHER MESSAGE National Weather Service Pueblo CO 500 PM MDT Thu Apr 17 2025 COZ070-071-087-088-180000- /O.EXP.KPUB.HW.W.0011.000000T0000Z-250417T2300Z/ Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley-Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Including La Jara, Monte Vista, Blanca, San Luis, Alamosa, Fort Garland, Walsenburg, Trinidad, Sanford, Antonito, and Manassa 500 PM MDT Thu Apr 17 2025 ...HIGH WIND WARNING WILL EXPIRE AT 5 PM MDT THIS AFTERNOON... Winds are expected to steadily decrease heading into the evening hours, and fall below High Wind Warning criteria. Given this, the High Wind Warning in place will be allowed to expire. With that all said though, gusty southwest winds of 35 to 50 mph will persist over the next couple of hours. $$ Visit us at http://www.weather.gov/pub Simcoe
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this high wind warning went out at Apr 16, 8:23 PM MDT, 25 minutes earlier. Its key messages:
- Extremely dangerous fire weather conditions are forecast across the region Thursday due to very low humidity values and very strong winds.
- Impactful wintry system arrives Thursday Night, bringing moderate to heavy snow to portions of the area through this weekend.
- Timing and strength of the system remain uncertain, with a warmup expected to return Sunday and lasting into early next week.
Area forecast discussion, Apr 16, 8:23 PM MDT, 25 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 823 PM MDT Wed Apr 16 2025 .KEY MESSAGES... - Extremely dangerous fire weather conditions are forecast across the region Thursday due to very low humidity values and very strong winds. - Impactful wintry system arrives Thursday Night, bringing moderate to heavy snow to portions of the area through this weekend. - Timing and strength of the system remain uncertain, with a warmup expected to return Sunday and lasting into early next week. && .UPDATE... Issued at 803 PM MDT Wed Apr 16 2025 Updated forecasts to let Red Flag Warning for this evening expire. Regarding the High Wind Watch for Thu, HRRR continues to show areas of 50-55 kt gusts over the ern portion of the San Luis Valley (Alamosa to Blanca) and from La Veta Pass downstream to Walsenburg. While situation is somewhat marginal (HRRR tends to overforecast winds by a few kts), beginning to lean toward an upgrade to a warning, as a good deal of 18z statistical model data points toward wind gusts near 50 kts for several hours from late morning into the afternoon. Will look at some 00z data before making the final decision, but will plan on making the upgrade call before 10 pm. && .SHORT TERM /THROUGH THURSDAY/... Issued at 238 PM MDT Wed Apr 16 2025 Currently...weak energy moving through an upper ridge is producing widespread cloud cover across the region. A few radar echoes are showing up over the mountains, and will spread northeast into the Palmer Divide region this afternoon. Lightning and outflow wind gusts to near 40 mph are possible with any thunderstorms. Winds have been picking up across the San Luis Valley and into the Plains, with gusts near 25 to 30 mph. However, humidity values have been slow to fall, and are hovering around 20 percent. As an upper jet moves overhead, enhanced mixing should help humidity values dry out. Temperatures are warm, with 70s and 80s across the region. Tonight...the upper ridge will shift east into the Central Plains overnight, and the embedded energy will lift to the northeast. Any showers or thunderstorms across the area should diminish around sunset, with dry conditions overnight. The exception will be the Central Mountains, where periods of light snow will continue through the overnight hours, and snow accumulations will be minor. Across the Plains, a surface low will is forecast to develop near Lamar, with a surface boundary stretched from near Colorado Springs, to along the Highway 50 corridor. Temperatures will fall into the 40s north of this boundary. South of the boundary, westerly flow will help keep temperatures warm, mainly in the 50s. Areas south of Highway 50 will westerly winds continue, with dry air moving into the region. This will keep humidity recoveries poor overnight. Thursday...extreme fire weather conditions are expected! The upper ridge will be off to the east on Thursday with a southwesterly jet across Colorado. As it does so, winds will mix down early in the day, with widespread winds gusting near 50 mph. Issued a High Wind Watch for the southern half of the San Luis Valley and southern I-25 corridor. These areas could see gusts in excess of 60 mph beginning mid morning and continuing through the afternoon. These strong winds could produce areas of blowing dust across the valley and plains through the afternoon. In addition, very dry air will spread across the region leading to very low humidity values. Extremely dangerous fire weather conditions are expected for the whole region. Those with any outdoor burning activities should postpone them until another day. The blowing dust will reduced visibilities, and strong cross winds on north-south highways will produce hazardous travel conditions. As for precipitation, isolated snow showers will continue over the Central Mountains with little or no accumulations expected. Temperatures will be warm with 70s and 80s across the region. Mozley && .LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/... Issued at 238 PM MDT Wed Apr 16 2025 Thursday Night - Sunday... An upper trough and associated low will translate through our region late this week and into this weekend, giving us a short period of cool and active weather. However, models are still holding on to inconsistencies, specifically regarding the timing and strength of the system, which will be discussed below. Initially, a cold front will surge in from the north, moving across the plains Thursday Night into Friday morning. Surface winds over the plains will turn northeasterly once the front is through, which will help initiate precipitation along the mountains/plains interface by late morning. However, models are remain inconsistent with the speed and trajectory of the system overall, which could have big impacts on how much rain/snow we receive across our different areas. Latest guidance has delayed the onset of precipitation a few hours, spreading over the northern Continental Divide and parts of the Palmer Divide overnight, while anything more than a few scattered showers will take until late morning, possibly closer to midday, to show over the rest of the CWA. The main bulk of the QPF is expected to arrive starting late Friday morning, lasting into Saturday. The low will continue deepening over the region, advecting moisture and good orographic lift into the Continental Divide. Elsewhere, persistent northeast winds behind the front will allow for enhanced snow formation over the southeast mountains and adjacent areas. The main forecast challenge with this system will be resolving model differences in strength and speed of the low. This appears to still be a split, messy system, with some energy pushing northeast on Friday while a stronger area of low pressure dives to the southeast. This is, however, where the consistency decreases. The GFS and EC have come into somewhat better agreement, with a more open wave pushing across our CWA from west to east late Friday through Saturday, ejecting to the northeast and wrapping up a bit Sunday morning. The Canadian, meanwhile, sends a strong closed low 6-12 hours later, and down along the New Mexico border. As such, there's still plenty of detail to resolve, as a stronger, more south- trending low could bring more cold air an snow to the area, while the passing waves may limit snow accumulations in some areas. Current snow totals are highest over the mountain peaks. The Central Mountains could be seeing 8 to 12 inches, along with portions of Teller and Fremont Counties. Meanwhile, the southeast mountains as well as the Eastern San Juans are currently expected to receive over a foot of accumulation by Sunday. Though snow totals will certainly change as the models converge on a solution, amounts are high enough and confidence is high enough to post Winter Storm Watches in those areas, early Friday through Saturday evening. Snow will dissipate Saturday Night into Sunday, the rate of which will largely depend on which path the system ends up taking, ending faster on the plains and lingering over the mountains peaks the longest. Looking at the eastern plains specifically, snow levels will be paramount to determining precip mode, especially along and just behind the front. When the front arrives Friday evening, snow levels will quickly drop just above 5000 feet, lowering a bit further on Saturday. High temperatures Friday will be in the 40s-50s, aside from colder temps over the Palmer closer to freezing. Some areas along I-25 may see a rain-snow mix, particularly during the colder hours of the overnight and early morning hours. This could lead to slick road conditions and travel impacts, particularly for the Friday morning commute over the Palmer. A few of the ensemble members had an hour or two of freezing drizzle in northern El Paso County late Friday morning, so while this chance is rather low (<15%) it is an impactful enough possibility to mention. Otherwise, with temperatures increasing further south, areas along and east of Pueblo County and the Highway 50 corridor should be seeing mostly rain, if not all rain. Current snow totals for the Palmer range 4-6 inches as of now, but this area is the most prone to change with the path and strength of the low. Areas closer to the mountains may see similar totals, depending on the strength and persistence of upsloping, but the gradient could tighten and keep higher totals more constrained to the slopes themselves. Meanwhile, the rest of I-25 and areas just east of it are only expected to get up to an inch or two, along with most of the San Luis Valley. Again, latest guidance is still showing inconsistencies between models, which could have major impacts on the amount of snow we receive. Even models that are consistent with one another have changed considerably over the last 24 hours worth of runs, so there is still uncertainty present with this dynamic but impactful system. Finally, high temperatures will cool further Saturday beneath the main energy of the passing system, largely 30s-40s across the CWA. Things warm up slightly on Sunday, into the 50s and possibly 60s, depending on how quickly the low departs and what kind of cloud cover sticks around. Monday Onwards... Largely zonal flow sets in around the start of next week. Conditions will start to dry out as temperatures warm back to or just above seasonal averages, with the exception of possible showers over some of the mountains. && .AVIATION /00Z TAFS THROUGH 00Z THURSDAY/... Issued at 238 PM MDT Wed Apr 16 2025 VFR conditions through the next 24 hours at all three terminals (KALS, KCOS, KPUB). An isolate shower is possible at KCOS this afternoon, with brief reductions in CIGS and VIS possible. Strong winds will impact all three terminals on Thursday, from mid morning through the afternoon. Gusts at KALS will approach 40 to 50 kts, and 40 kts at KCOS and KPUB. Areas of BLDU could reduced VIS to under 6 SM. Mozley && .PUB WATCHES/WARNINGS/ADVISORIES... Winter Storm Watch from late Thursday night through Saturday afternoon for COZ058-060-061-064-066-068. Red Flag Warning from 10 AM to 9 PM MDT Thursday for COZ221- 222-224>231-234>236. High Wind Watch from Thursday morning through Thursday afternoon for COZ070-071-087-088. Winter Storm Watch from Friday morning through Saturday afternoon for COZ072>076-079>082. && UPDATE...PETERSEN SHORT TERM...MOZLEY LONG TERM...GARBEROGLIO AVIATION...MOZLEY
Hazardous weather outlook, Apr 16, 11:17 AM MDT, 9 hours 31 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1117 AM MDT Wed Apr 16 2025 COZ058>089-093>099-171730- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1117 AM MDT Wed Apr 16 2025 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight High fire danger is expected across the San Luis Valley, the southern I-25 corridor, and Fremont County today. Please avoid activities that could spark a fire! Blowing dust will also be possible across the San Luis Valley today, and could reduce visibility on area roadways, leading to hazardous travel conditions. An isolated thunderstorm will be possible across the higher terrain, and out near the Kansas border this afternoon and early evening. The main risk from any thunderstorms that do develop will be lightning. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Critical to extreme fire weather conditions are expected across much of southern Colorado on Thursday, with strong winds and very dry air in place across the region. Areas of blowing dust across the region on Thursday could lead to hazardous travel conditions, with occasionally reduced visibilities across southern Colorado. A pattern change arrives Thursday night, bringing much cooler temperatures and unsettled weather to much of south central and southeast Colorado into the Easter weekend. There is the potential for heavy, wet snowfall and significant accumulations across the central and southern mountains Friday and Saturday, with snow levels down to around 4000 feet Saturday morning. Please stay abreast of the weather forecast, especially if you have travel plans across the higher terrain for the upcoming Easter weekend. Warmer and drier weather remains in the offing for early next week. .SPOTTER INFORMATION STATEMENT... Weather spotters will not be needed today or tonight. 88/88
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 17, 3:33 AM MDT | Winter Storm Warning | PUB | Alamosa, Chaffee, Conejos, Costilla, Custer, El Paso and 8 more | 60 hr |
| Apr 17, 3:33 AM MDT | Winter Weather Advisory | PUB | Chaffee, Conejos, El Paso, Fremont, Lake, Mineral and 3 more | 60 hr |
| Apr 17, 1:10 PM MDT | Dust Storm Advisory | PUB | Alamosa, Custer, Fremont, Huerfano, Saguache | 80 min |
| Apr 17, 2:58 PM MDT | Dust Storm Advisory | PUB | Crowley, Otero, Pueblo | 92 min |
Nearby
High Wind Warnings in Colorado, 2025Every high wind warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.